# SDR CA970609022

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 5878
- Condition: Corroded
- Location: Prop Exterior
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER HUB AND BLADES SUFFERED EXTENSIVE CORROSION. HUB REPLACED (NEW HUB S/N 961650) AND PROPELLER OVERHAULED.
